# SDR AWXA9600692

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Miswired
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT PROXIMITY LIGHTS AT ROWS 4, 5, 7, 9, 10, 14, 15, 16 AND 20 INOPERATIVE.  FOUND CONNECTOR D2956 WIRED WRONG AT C-CHECK.  REWIRED AND FUNCTIONALLY CHECKED GOOD.  REWORKED PER EO 33-50-16.
